Dr Marian Przemski

Katedra Zastosowań Matematyki, Zakład Ekonomii Matematycznej

Stanowisko - adiunkt





tel.  509 544 053
e-mail: marian_przemski@sggw.pl 
pok. 2133, bud. 23 

Dydaktyka


Konsultacje

Środa 10-11, 13-14, 16-17

Zajęcia prowadzone w roku akademickim 2013/14

  1. Matematyka-Logistyka, Zarządzanie

  2. Matematyka-Technologie Energii Odnawialnej

  3. Matematyka-Wydział Budownictwa i Inżynierii Środowiska




Zajęcia prowadzone w ubiegłych latach

  1. Matematyka-Logistyka, Zarządzanie

  2. Matematyka-Wydział Nauk o Żywieniu Człowieka i Konsumpcji


Badania



Tematyka badań

  1. Analiza matematyczna.

  2. Topologia.

Cytowania


Według bazy Google Scholar

Indeks Hirscha = 4

Liczba cytowań = 151



Publikacje

  1. On continuous convergence of nets of multifunctions, Demonstratio Math. XLIV, No 1, (2011), 181-200.

  2. On some forms of quasi-uniform convergence of transfinite sequence of multifunctions, Comm. Math. Vol. 1, (2010), 3-21.

  3. Cluster sets and related properties of multifunctions, Demonstratio Math. Vol. XLII, No1 (2009), 203-217.

  4. On the relationships between the graphs of multifunctions and some forms of continuity, Demonstratio Math. Vol.XLI, No 1 (2008), 201-224.

  5. A note on the graph continuity, Demonstratio Math., Vol. XXXIX, No 4 (2006), 928-938.

  6. On the various decompositions of continuity and some weakly continuous functions, (with J. Dontchev), Acta Math. Hungar. 71(1996), 109-120.

  7. On the decomposition of the continuity, Formalized Math. 5, (1996), 199-204.

  8. On forms of continuity and cliquishness, Rendiconti Del Circolo Mat. Di Palermo 42 (1993), 417-452.

  9. A decomposition of continuity and α-continuity, Acta Math. Hungar. 61, (1993), 93-98.

  10. Some generalizations of continuity and quasi-continuity of multivalued maps, Demonstratio Math. 26, (1993), 381-400.

  11. A decomposition of continuity, Commentationes Math. 23, (1993), 153-157.

  12. On some forms of cliquishness on topological spaces, Serdica Bul. Pub. (1992), 99-117.

  13. Generalization of the uniform convergence, Mat. Vesnik 43, (1991), 91-109.

  14. On feeble T1 –continuity and feeble T1 –cliquishness of multivalued maps, Commentationes Math., 28, (1989), 331-344.

  15. Some generalization of continuity and quasi-continuity of maps, Mat. Vesnik 40, (1988), 69-79.

  16. On T1 – cliquish functions, Demonstratio Math., 20, (1987), 537-545.

  17. Nearly T1-continuous functions and some separation axioms, Glasnik Matematicki, 21, (1986), 431-435.

  18. On some class of semi-open sets and semi-continuous mappings, Słup. Pr. Mat. (1985), 1-15.

  19. Cliquich, lower- and upper-quasicontinuous functions (with J. Ewert), Słup. Pr. Mat. (1993), 1-12.



Doświadczenie zawodowe



Zatrudnienie

10/2004-dzisiaj 
Katedra Zastosowań Matematyki, Wydział Zastosowań Informatyki i Matematyki, Szkoła Główna Gospodarstwa Wiejskiego w Warszawie 

10/1993-10/2004 
Instytut Matematyki, Uniwersytet w Białymstoku


10/1984-10/1993 
Szkoła Podstawowa w Zawadach


10/1981-10/1984
Zakład Matematyki, Wyższa Szkoła Pedagogiczna w Słupsku


Wykształcenie

1993, Doktor nauk matematycznych, Uniwersytet Łódzki

1981, Magister matematyki, specjalność nauczycielska, Wyższa Szkoła Pedagogiczna w Słupsku